| Model Number |
QLS1-200 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Safe flow alarm started 'flickering' on and off, after circulating fluid for around 1.5hr.The perfusionist opted to replace the level sensor before going on bypass.
Additional Manufacturer Narrative
Sensor tested no fault could be reproduced.Sensor returned to ltd for investigation.Sensor recalibrated and firmware update by ltd.
Event or Problem Description